# SDR VNAA0210030

- Difficulty date: October 31, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 18,271 hours, 16,127 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Regulator
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO DCA, THE CREW RECEIVED A LEFT HAND ENGINE PRESSURE INDICATION MOVING INTO THE AMBER RANGE.  THE CREW DECLARED AN EMERGENCY AND FEATHERED THE LEFT HAND ENGINE.  THE CREW THEN DIVERTED TO LGA.  OUTSTATION MAINTENANCE INSPECTED AND RESHIMMED THE OIL PRESSURE REGULATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
